EXACTECH, INC. NV GXL LINR, NTRL, 36MM ID, GROUP 4 CUPS; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, CEMENTED
Back to Search Results |
| Catalog Number |
130-36-54 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Pain (1994); Scar Tissue (2060); Synovitis (2094); Osteolysis (2377)
| Date of Event |
06/27/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 79 months after a left total hip replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, poly wear synovitis, osteolysis, loose acetabular component.Revision surgery operative notes were provided.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: concomitant devices: 4673141 164-13-10 - novation element ro s/o col sz 10.4814877 170-36-00 - biolox delta femoral head 36mm od, +0mm.4946755 180-65-25 - alteon 6.5mm screw, 25mm.4992655 180-65-30 - alteon 6.5mm screw, 30mm.4868610 180-65-35 - alteon 6.5mm screw, 35mm.4815508 186-03-60 - integrip mh cup sz 60mm.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-03589 this follow-up report is being submitted to relay additional and/or corrected information.The most likely underlying cause for the revision reported is prosthesis wear and acetabular loosening and a combination of risk factors such as use error, implant positioning, implant size selection, and patient factors (fitness for surgery, biomechanics, activity level and local tissue oxidation potential)2.However, this cannot be confirmed from the reported information and the devices were not available for evaluation.The product associated with the reported event is within the scope of recall z-1729-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.